# SDR ASAA2023100445433

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,986 hours, 9,717 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LX8V
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 31,006 hours, 9,726 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP SPEED WINDOW HAD A FEW WHITE DOTS DISPLAYED. GROUNDED - YES. (RESOLVED ON W/O: 1971086 TASKCARD: N/R-00002 ) REMOVED & REPLACED DFCS MCP REF AMM 22-11-34-400-801, OPS CK NML REF AMM 22-11-34/501 (GP 32), LAND VERIFY TEST (GP 49) REF AMM 22-11-00/201 & HGS SYSTEM TEST REF SMM 34-36-00. AIRCRAFT RELEASED FROM MEL 22-16G, C/N 04035474. SEAMC NOTIFIED "DARWIN." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED. REF L/P 60641475 FOR A/C APPROACH SURVEY.
